Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Newton-Okounkov polyhedra for character varieties and configuration spaces


Author: Christopher Manon
Journal: Trans. Amer. Math. Soc. 368 (2016), 5979-6003
MSC (2010): Primary 14M25; Secondary 14M15, 05E10
DOI: https://doi.org/10.1090/tran/6698
Published electronically: September 15, 2015
MathSciNet review: 3458404
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct families of Newton-Okounkov bodies for the free group character varieties and configuration spaces of any connected reductive group. We use this construction to give a proof that these spaces are Cohen-Macaulay.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M25, 14M15, 05E10

Retrieve articles in all journals with MSC (2010): 14M25, 14M15, 05E10


Additional Information

Christopher Manon
Affiliation: Department of Mathematics, George Mason University, Fairfax, Virginia 22030
Email: cmanon@gmu.edu

DOI: https://doi.org/10.1090/tran/6698
Keywords: Character variety, configuration space, Newton-Okounkov body
Received by editor(s): March 30, 2014
Received by editor(s) in revised form: December 18, 2014
Published electronically: September 15, 2015
Article copyright: © Copyright 2015 American Mathematical Society